# SDR CA090610004

- Difficulty date: June 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,846 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 17070760903
- Condition: Misinstalled
- Location: Rod End
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE R/H NOSE LANDING GEAR FIXED DOOR LINKAGE WAS FOUND NOT IN SAFETY AT GEAR DOOR END. THE NUT, LOCKWIRE AND LOCKPLATES WERE LOOSE AND EASILY SPUN ON ROD END. A PIECE OF ALUMINUM CASTING WAS FOUND BROKEN ON THE LINK TOWARDS ROD END NEAR BEARING, AND THE TAB WAS MISSING FROM THE TAB WASHER AS WELL (PLEASE REFER TO ATTACHED PICTURES). (TC# 20090610004)
